I have always used Eucerin creme for my hands and it works wonders. I have excessively dry pacthes on my legs so I thought I'd try it on them. I put the Eucerin on just the patches before I went to bed and the very next day, the whole side of my left thigh was swollen, red, hot to the touch and very itchy. I'm using a cortizone product to try to reduce the itching but why in the world would this cause a problem when I have used it on my hands for years? I can feel the heat of the rash through my jeans, it's a little frightening. Maybe you guys have some answers to this? Thank you and have a good day, AngelView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.